My blood pressure runs 198/107 at times and over time I have been placed on 3 blood pressure meds..Then out of the blue it will drop down down so low that I get dizzy and my ear ring and at times I pass out. I get fluid retention when it gets low. my blood pressure is up and down. The MD I see just don't know how to treat it cause he has put me on 1 BP med for about 3 months it lowers it but not enough then he added another one it worked for about 3 months my BP was normal then after that it will drop to low. Like I say it peaks real high for 3 or 4 days then it is normal then it gets too low for 3 or 4 days. It drains my body cause I have to go through the changes so much. I am tired. I have been in the hopsital cause of it. They found my value leaks in my heart and it has gotten worse over time. Just in a days time I can be fine then my heart starts racing I feel it I can check my blood pressure and my heart rate would be 105 then after a few minutes drop down to normal and I am just sitting watching TV when it does that. Do you have any Ideal why this is doing this? I have been seeing my MD for 3 years and it has been like this for all this time. I am so tired
Have you considered seeing a cardiologist? You say you have seen this "MD" for 3 years, but don't mention a cardiologist. It could be your meds. It took some trial and error for me to find the magic dose and meds that work for me. I was taking a beta blocker and ace inhibitor for my BP and HR, but found that the Ace Inhibitor lower my BP too much. I would look for a cardiologist and seek some answers with that person. Ally
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.